# SDR DALA2018020100014

- Difficulty date: January 31, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 48,229 hours, 5,950 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 33-36
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, SEAT TRACK AT FR 33-36, -Y1552.5 MID CABIN FOUND CORRODED.  REPAIRED SEAT TRACK IAW SRM 53-21-15-300-002 BY REMOVING DAMAGED AREA AND INSTALLING NEW MANUFACTURED SECTION.
